# SDR SWAA2013111822501

- Difficulty date: November 4, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N284AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 26,176 hours, 11,771 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5910076
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDING WINDOW FWD TOP CORNER INTERLAYER BY METAL INSERT DELAMINATED.  R & R WINDOW IAW AMM.
